# SDR SWAA2022120767951

- Difficulty date: November 4, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 49,174 hours, 29,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 500-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SUPPORT ZEE BETWEEN BS 500 - 500C, LBL 23, WL 156.5 IN THE FWD CARGO BAY.   REPAIRED THE SUPPORT ZEE IAW SRM 53-00-53-2R-6,  REPAIR 6.
